# SDR AALA20160815002

- Difficulty date: August 15, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 51,926 hours, 21,144 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB AT BS 663.75 IS CRACKED AT APPROXIMATELY RBL 42. REPAIRED THE BULKHEAD WEB IAW SRM 57-1010-2R-3.
